Answered by: Dr Sri Viknarajan
before this i have no problem with my erection. but, one day, during the erection my penis just like snap (people say it ‘patah tandan’). this happen when I’m 19 years old. since then, my penis is too sensitive. it will blow less than 5 minutes. and also hard for me to maintain the erection. do we anything that can help me on that …? my age now is 36 years old.
Hello, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. To your knowledge, erectile dysfunction can be caused by many things, such as:
For your information, uncontrolled chronic illnesses such as diabetes, hypertension and uncontrolled cholesterol can lead to many complications, including erectile dysfunction. You should consult your doctor and discuss any problems you may have before starting another medication such as Viagra. Most cases have a good prognosis after the above causes are well controlled.
In need of a second opinion? Our fertility specialist are here to help
According to your inquiry, Viagra and Cialis are drugs of the same group that are commonly used to treat problems related to:
However, this medication requires a doctor’s prescription. Therefore, it is advisable to refer to this problem further as additional information and examination are required before conclusions and treatment can be provided. In addition, you can also talk directly to our doctors by using this link. (DoctorOnCall) Thank you.